MENU

You are here

Publications

Export 403 results:
Filters: First Letter Of Last Name is D  [Clear All Filters]
Journal Article
Dell'Antonio G, D'Onofrio B. On the number of families of periodic solutions of a Hamiltonian system near equilibrium. II. (English. Italian summary). Boll. Un. Mat. Ital. B (7) 3 (1989), no. 3, 579-590 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/609
Conti R, de Sanctis L, Viggiani GMB. Numerical modelling of installation effects for diaphragm walls in sand. Acta Geotechnica, Volume 7, Issue 3, September 2012, Pages 219-237 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6934
Alouges F, DeSimone A, Heltai L. Numerical Strategies for Stroke Optimization of Axisymmetric Microswimmers. Mathematical Models and Methods in Applied Sciences 21 (2011) 361-387 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3657
Dubrovin B, Grava T, Klein C. Numerical Study of breakup in generalized Korteweg-de Vries and Kawahara equations. SIAM J. Appl. Math. 71 (2011) 983-1008 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4951
Agostinelli D, Lucantonio A, Noselli G, DeSimone A. Nutations in growing plant shoots: The role of elastic deformations due to gravity loading. Journal of the Mechanics and Physics of Solids [Internet]. 2019 :103702. Available from: https://doi.org/10.1016/j.jmps.2019.103702
Agostiniani V, DeSimone A. Ogden-type energies for nematic elastomers. International Journal of Non-Linear mechanics . 2012 ;47(2):402-412.
Dal Maso G, DeSimone A, Morandotti M. One-dimensional swimmers in viscous fluids: dynamics, controllability, and existence of optimal controls. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6467
Dal Maso G, DeSimone A, Morandotti M. One-dimensional swimmers in viscous fluids: dynamics, controllability, and existence of optimal controls. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6467
Alouges F, DeSimone A, Lefebvre A. Optimal Strokes for Low Reynolds Number Swimmers: An Example. J. Nonlinear Sci. 18 (2008) 277-302 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/4006
Agostinelli D, Alouges F, DeSimone A. Peristaltic Waves as Optimal Gaits in Metameric Bio-Inspired Robots. Frontiers in Robotics and AI [Internet]. 2018 ;5. Available from: https://doi.org/10.3389/frobt.2018.00099
Mazzolini M, Facchetti G, Andolfi L, R. Zaccaria P, Tuccio S, Treud J, Altafini C, Di Fabrizio EM, Lazzarino M, Rapp G, et al. The phototransduction machinery in the rod outer segment has a strong efficacy gradient. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/35157
Dabrowski L, Piacitelli G. Poincaré covariance and κ-Minkowski spacetime. Physics Letters A 375 (2011) 3496-3498 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3893
Dal Maso G, Mosco U, Vivaldi MA. A pointwise regularity theory for the two-obstacle problem. Acta Math. 163 (1989), no. 1-2, 57-107 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/643
Giuliani N, Heltai L, DeSimone A. Predicting and Optimizing Microswimmer Performance from the Hydrodynamics of Its Components: The Relevance of Interactions. SOFT ROBOTICS [Internet]. 2018 ;5:410–424. Available from: https://www.ncbi.nlm.nih.gov/pmc/articles/PMC6094362/
Djadli Z, Ahmedou MO, Malchiodi A. Prescribing a fourth oder conformal invariant on the standard sphere - Part I: a perturbation result. Commun. Contemp. Math., 2002, 4, 375 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1539
Djadli Z, Malchiodi A, Ahmedou MO. Prescribing a fourth oder conformal invariant on the standard sphere - Part II: blow up analysis and applications. Ann. Sc. Norm. Super. Pisa Cl. Sci., 2002, 1, 387 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1540
Djadli Z, Malchiodi A, Ahmedou MO. Prescribing scalar and boundary mean curvature on the three dimensional half sphere. J. Geom. Anal. 13 (2003) 255-289 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3086
Dabrowski L, Dossena G. Product of real spectral triples. International Journal of Geometric Methods in Modern Physics 8 (2011) 1833-1848 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5510
Dabrowski L, Dossena G. Product of real spectral triples. International Journal of Geometric Methods in Modern Physics 8 (2011) 1833-1848 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5510
Demo N, Tezzele M, Rozza G. PyDMD: Python Dynamic Mode Decomposition. The Journal of Open Source Software [Internet]. 2018 ;3:530. Available from: https://joss.theoj.org/papers/734e4326edd5062c6e8ee98d03df9e1d
Bhowmick J, D'Andrea F, Das BKrishna, Dabrowski L. Quantum gauge symmetries in noncommutative geometry. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34897
Bhowmick J, D'Andrea F, Das BKrishna, Dabrowski L. Quantum gauge symmetries in noncommutative geometry. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34897
Bhowmick J, D'Andrea F, Das BKrishna, Dabrowski L. Quantum gauge symmetries in noncommutative geometry. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34897
Bahns D, Doplicher S, Fredenhagen K, Piacitelli G. Quantum Geometry on Quantum Spacetime: Distance, Area and Volume Operators. Commun. Math. Phys. 308 (2011) 567-589 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5203
Bhowmick J, D'Andrea F, Dabrowski L. Quantum Isometries of the finite noncommutative geometry of the Standard Model. Commun. Math. Phys. 307:101-131, 2011 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4906

Pages

Sign in